Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator
Confluentes Mathematici, Tome 11 (2019) no. 1, pp. 59-78.

This paper can be considered as a sequel of [4] by Bernicot and Samoyeau, where the authors have proposed a general way of deriving Strichartz estimates for the Schrödinger equation from a dispersive property of the wave propagator. It goes through a reduction of H 1 -BMO dispersive estimates for the Schrödinger propagator to L 2 -L 2 microlocalized (in space and in frequency) dispersion inequalities for the wave operator. This paper aims to contribute in enlightening our comprehension of how dispersion for waves implies dispersion for the Schrödinger equation. More precisely, the hypothesis of our main theorem encodes dispersion for the wave equation in an uniform way, with respect to the light cone. In many situations the phenomena that arise near the boundary of the light cone are the more complicated ones. The method we present allows to forget those phenomena we do not understand very well yet. The second main step shows the Strichartz estimates with loss of derivatives we can obtain under those assumptions. The setting we work with is general enough to recover a large variety of frameworks (infinite metric spaces, Riemannian manifolds with rough metric, some groups, ...) where the lack of knowledge of the wave propagator is an obstacle to our understanding of the dispersion phenomena.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/cml.56
Classification : 35B30,  42B37,  47D03,  47D06
Mots clés : dispersive inequalities; Strichartz inequalities; heat semigroup; Schrödinger group; wave operator
@article{CML_2019__11_1_59_0,
     author = {Samoyeau, Valentin},
     title = {Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator},
     journal = {Confluentes Mathematici},
     pages = {59--78},
     publisher = {Institut Camille Jordan},
     volume = {11},
     number = {1},
     year = {2019},
     doi = {10.5802/cml.56},
     mrnumber = {4002394},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/cml.56/}
}
TY  - JOUR
AU  - Samoyeau, Valentin
TI  - Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator
JO  - Confluentes Mathematici
PY  - 2019
DA  - 2019///
SP  - 59
EP  - 78
VL  - 11
IS  - 1
PB  - Institut Camille Jordan
UR  - http://www.numdam.org/articles/10.5802/cml.56/
UR  - https://www.ams.org/mathscinet-getitem?mr=4002394
UR  - https://doi.org/10.5802/cml.56
DO  - 10.5802/cml.56
LA  - en
ID  - CML_2019__11_1_59_0
ER  - 
Samoyeau, Valentin. Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator. Confluentes Mathematici, Tome 11 (2019) no. 1, pp. 59-78. doi : 10.5802/cml.56. http://www.numdam.org/articles/10.5802/cml.56/

[1] Bahouri, Hajer; Gérard, Patrick; Xu, Chao-Jiang Espaces de Besov et estimations de Strichartz généralisées sur le groupe de Heisenberg, J. Anal. Math., Volume 82 (2000), pp. 93-118 | Article | MR 1799659 | Zbl 0965.22010

[2] Bérard, Pierre H. On the wave equation on a compact Riemannian manifold without conjugate points, Math. Z., Volume 155 (1977) no. 3, pp. 249-276 | Article | MR 0455055 | Zbl 0341.35052

[3] Bernicot, Frédéric Use of abstract Hardy spaces, real interpolation and applications to bilinear operators, Math. Z., Volume 265 (2010) no. 2, pp. 365-400 | Article | MR 2609316 | Zbl 1197.42004

[4] Bernicot, Frederic; Samoyeau, Valentin Dispersive estimates with loss of derivatives via the heat semigroup and the wave operator, Annali della Scuola Normale Superiore di Pisa, Volume XVII (2017) no. 5, pp. 969-1029 https://hal.archives-ouvertes.fr/hal-01024258 (48 pages) | Zbl 1406.35070

[5] Bernicot, Frédéric; Zhao, Jiman New abstract Hardy spaces, J. Funct. Anal., Volume 255 (2008) no. 7, pp. 1761-1796 | Article | MR 2442082 | Zbl 1171.42012

[6] Bouclet, Jean-Marc Strichartz estimates on asymptotically hyperbolic manifolds, Anal. PDE, Volume 4 (2011) no. 1, pp. 1-84 | Article | MR 2783305 | Zbl 1230.35027

[7] Bouclet, Jean-Marc; Tzvetkov, Nikolay Strichartz estimates for long range perturbations, Amer. J. Math., Volume 129 (2007) no. 6, pp. 1565-1609 | Article | MR 2369889 | Zbl 1154.35077

[8] Bourgain, Jean Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal., Volume 3 (1993) no. 2, pp. 107-156 | Article | MR 1209299 | Zbl 0787.35097

[9] Burq, Nicolas; Gérard, Patrick; Tzvetkov, Nicolay Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., Volume 126 (2004) no. 3, pp. 569-605 http://muse.jhu.edu/journals/american_journal_of_mathematics/v126/126.3burq.pdf | Article | MR 2058384 | Zbl 1067.58027

[10] Carron, Gilles; Coulhon, Thierry; Ouhabaz, El-Maati Gaussian estimates and L p -boundedness of Riesz means, J. Evol. Equ., Volume 2 (2002) no. 3, pp. 299-317 | Article | MR 1930609 | Zbl 1328.35064

[11] Coulhon, Thierry; Sikora, Adam Gaussian heat kernel upper bounds via the Phragmén-Lindelöf theorem, Proc. Lond. Math. Soc. (3), Volume 96 (2008) no. 2, pp. 507-544 | Article | MR 2396848 | Zbl 1148.35009

[12] Davies, Edward B. Non-Gaussian aspects of heat kernel behaviour, J. London Math. Soc. (2), Volume 55 (1997) no. 1, pp. 105-125 | Article | MR 1423289 | Zbl 0879.35064

[13] Folland, Gerald B. Introduction to partial differential equations, Princeton University Press, Princeton, NJ, 1995, xii+324 pages | MR 1357411 | Zbl 0841.35001

[14] Ginibre, Jean; Velo, Giorgio Smoothing properties and retarded estimates for some dispersive evolution equations, Comm. Math. Phys., Volume 144 (1992) no. 1, pp. 163-188 | Article | MR 1151250 | Zbl 0762.35008

[15] Grigorʼyan, Alexander Gaussian upper bounds for the heat kernel on arbitrary manifolds, J. Differential Geom., Volume 45 (1997) no. 1, pp. 33-52 http://projecteuclid.org/euclid.jdg/1214459753 | MR 1443330

[16] Hassell, Andrew; Tao, Terence; Wunsch, Jared Sharp Strichartz estimates on nontrapping asymptotically conic manifolds, Amer. J. Math., Volume 128 (2006) no. 4, pp. 963-1024 http://muse.jhu.edu/journals/american_journal_of_mathematics/v128/128.4hassell.pdf | Article | MR 2251591 | Zbl 1177.58019

[17] Ivanovici, Oana; Lebeau, Gilles; Planchon, Fabrice Dispersion for the wave equation inside strictly convex domains I: the Friedlander model case, Ann. of Math. (2), Volume 180 (2014) no. 1, pp. 323-380 | Article | MR 3194817 | Zbl 1310.35151

[18] Keel, Markus; Tao, Terence Endpoint Strichartz estimates, Amer. J. Math., Volume 120 (1998) no. 5, pp. 955-980 http://muse.jhu.edu/journals/american_journal_of_mathematics/v120/120.5keel.pdf | Article | MR 1646048 | Zbl 0922.35028

[19] Klainerman, Sergiu A commuting vectorfields approach to Strichartz-type inequalities and applications to quasi-linear wave equations, Internat. Math. Res. Notices, Volume 2001 (2001) no. 5, pp. 221-274 | Article | MR 1820023 | Zbl 0993.35022

[20] Reed, Michael; Simon, Barry Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York-London, 1972, xvii+325 pages | MR 0493419 | Zbl 0242.46001

[21] Robbiano, Luc; Zuily, Claude Strichartz estimates for Schrödinger equations with variable coefficients, Mém. Soc. Math. Fr. (N.S.), Volume 101-102 (2005), vi+208 pages | Numdam | MR 2193021 | Zbl 1097.35002

[22] Smith, Hart F. A parametrix construction for wave equations with C 1,1 coefficients, Ann. Inst. Fourier (Grenoble), Volume 48 (1998) no. 3, pp. 797-835 | Article | Numdam | MR 1644105 | Zbl 0974.35068

[23] Sogge, Christopher D. Lectures on nonlinear wave equations, Monographs in Analysis, II, International Press, Boston, MA, 1995, vi+159 pages | MR 1715192 | Zbl 1089.35500

[24] Staffilani, Gigliola; Tataru, Daniel Strichartz estimates for a Schrödinger operator with nonsmooth coefficients, Comm. Partial Differential Equations, Volume 27 (2002) no. 7-8, pp. 1337-1372 | Article | MR 1924470 | Zbl 1010.35015

[25] Strichartz, Robert S. Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J., Volume 44 (1977) no. 3, pp. 705-714 | MR 0512086 | Zbl 0372.35001

[26] Takaoka, Hideo; Tzvetkov, Nikolay On 2D nonlinear Schrödinger equations with data on ×𝕋, J. Funct. Anal., Volume 182 (2001) no. 2, pp. 427-442 | Article | MR 1828800

[27] Tataru, Daniel Outgoing parametrices and global Strichartz estimates for Schrödinger equations with variable coefficients, Phase space analysis of partial differential equations (Progr. Nonlinear Differential Equations Appl.), Volume 69, Birkhäuser Boston, Boston, MA, 2006, pp. 291-313 | Article | MR 2263216 | Zbl 1120.81030

Cité par Sources :